# SDR SWAA2025070880894

- Difficulty date: June 12, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 65,123 hours, 41,820 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG STRUT DOOR IS CRACKED<[01] L/H MAIN LANDING GEAR STRUT DOOR REPAIRED ON WORK ORDER P007K2E9-1 JOB #583943. REMOVED AND REINSTALLED L/H MLG STRUT 'CENTER' DOOR IAW AMM 32-13-11;[02] VERIFIED CORRECTIVE ACTION STEP 1.
